I am on birth control and due to the severity

Patient

Q: I am on birth control and due to the severity of my periods, I am always on the "active" pills. I have been on these for 8 months now and haven't gotten a period. My boyfriend is allergic reaction to condoms so we never use them. Lately I have been stressed and maybe not staying as hydrated as I should and I have felt dizzy nausea and migraines. Today I notice some pinkish when I was going to the bathroom and I am wondering what this could mean?

Doctor

A:   Hello.
Thanks for the query.

The pinkish discharge is a common side effect of the pills. There is nothing much to worry about, as long as you do not have pain, cramps and increased bleeding or fever, indicative of an infection.Do a pregnancy test if your symptoms get too much.Drink plenty of water and try to reduce stress. Physical activity in excess must be avoided. Also, check your blood pressure and sugar levels. Maintain a healthy diet.

Hope this helped.
Regards.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews